# SDR 20000414SH007

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: General aviation
- Aircraft: N8804J
- Make and model: Piper PA 28-180
- Aircraft serial: 282754
- Engine: Lyc O320*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: STD847
- Condition: Missing
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRANKSHAFT DRIVE GEAR ATTACHING BOLT MISSING AFTER REMOVAL OF REAR HOUSING FOR OIL PUMP GEAR REPLACEMENT.  REPLACED GEAR, DOWEL PILOT, BOLT AND LOCKPLATE.  (X)
